# SDR LR7A2011061400213

- Difficulty date: June 10, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 46,012 hours, 26,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 477
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 CHECK IAW JOB CARD HC5324, FOUND RT CHINE ANGLE CRACK AT FS477, WL140, RBL 61.6.  REPAIR ACCOMPLISHED BY REPLACEMENT IAW SMP583 CHAPTER 51-60 & 51-70.
